MathSciNet Relay Station
MathSciNet bibliographic data
MR512399 (80h:52014) 52A45 (52A40)
Böröczky, K. Packing of spheres in spaces of constant curvature. Acta Math. Acad. Sci. Hungar. 32 (1978), no. 3-4, 243–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement